# SDR ASAA2022071939126

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 57,350 hours, 17,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 R/H OVERWING EXIT LIGHT INOP. GROUNDED - YES. RELAMPED IAW B737-800 AMM 33-51-01. OPS NORMAL.
